If you need an accessible version of this item please contact JSTOR User Support

An Ellipse Problem Beyond the Reach of Calculus

Ivan Niven
The Two-Year College Mathematics Journal
Vol. 10, No. 3 (Jun., 1979), pp. 162-168
DOI: 10.2307/3026735
Stable URL: http://www.jstor.org/stable/3026735
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
An Ellipse Problem Beyond the Reach of Calculus
Preview not available

Page Thumbnails

  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168